# SDR SWAA2021112425223

- Difficulty date: September 30, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER AT B.S. 520+17; STRINGER 23 LEFT. FOUND 0.020 REMOVED FROM 0.036; IN AREA OF 1'X1' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1.  CUT OUT STRINGER SECTION BS 500D+11'- BS 520+18' STR 23 L IAW SRM 53-00-03-2R-1; STEP 4-B.  INSTALLED NEW STRINGER SECTION AND HAT SECTION IAW SRM 53-00-03-2R-1,  DWG 143A3210,  AND DWG 143A0060.   THE DAMAGE WAS REPAIRED IAW SRM 53-00-03-2R-1 (REPAIR 1) AND EA 21-153-02933.
